# SDR DALA2014082904854

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CRACK WAS FOUND ON INBD LOWER HOLES AT RT HORIZONTAL  STABILIZER REAR UPPER CAP.  RT HORIZONTAL STABILIZER CAP REPLACED  IAW DWG N.-SR09550030, REV C AND SRM 51-30-2, 51-30-5, 51-30-1.
